Find numerous Oncologists in India from the comfort of your home on Lybrate.com. You will find Oncologists with more than 40 years of experience on Lybrate.com. You can find Oncologists online in Mumbai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. Samar Gupte
Submit a review for Dr. Samar GupteYour feedback matters!
Hello doctor, I have a lump in right side of my breast. Doctor has identified it might be a fibroadenoma 99.99% by a physical examination. Please suggest me Ultrasound or biopsy or mammogram which is the best test I can go for? Also tell me is it mandatory to undergo any of these tests & any surgery is required or no need or any other treatments please.
Hi there. I am having pain in my breast and nipple. From last 3 days. And also normal stomach pain. My period is overdue. I am married. And have several times of sex with my hubby. What is the reason of this pain. Is I am pregnant. Or having any issues. Please suggest. Thanks.
Patient of breast cancer pathologic grade 3 and no lymph node involvement size more than 3 cm but less than 5 cm .on upper inner part of left breast. Modified radical mastectomy done adjuvant chemotherapy going on .ER neg. PR neg. HER 2 by IHC method neg as reported by TATA Cancer hospital Mumbai .but same hospital showed last impression as uninterpretable when FISH method is used .
How can we reduce the tumours ? Konsi technique se hum apni body me unseen tumours ka pata lga skte h? I have many small tumours around the throat and by right side of chest? They are lil bit growing and sometimes paining is it harmful for me or need nt to worry can I survive within this whole life m scared nd dnt want to go to dctr pls help me out here and make me feel better soon.
I am 47 year and I take RMD (gutkha) from past 18 years regularly. Now I am worrying whether I may affect with cancer like disease. I would like to have through checkup for this. What should I do?
I had cancer in early stage in right side of tongue.It was operated and tongue was cut with margin.Lymph node in right side was not affected but removed.Now more saliva is being generated.Tonue is sensitve.What should be my tratment now?
The two kidneys are located one below the liver, the other below the stomach on either side of the spine. They filter wastes from the blood stream discharge them from the body in shape of urine. The most common type of kidney cancer originates in the epithelial cell lining the renal tubules. It can spread usually throught the blood stream the lymphatic system. A few types of kidney cancer arise in the kidney's pelvis the sac forming the upper part of the ureter these resemble the bladder cancer. Fibrosarcoma is the rare type of kidney cancer that develops in the renal capsule the fibrous fatty web encasing the kidney.
The early sign of the kidney cancer are blood in the urine the later symptoms include a pain or a lump in the kidney region. Transverse or perpendicu lar fissure. Smoking cigarrettes, pipe cigars is strongly as sociated with developing kidney cancer. Even the smoke arising from burning of coal can give rise to this type of cancer.
- Intravenous pyelography ivp
- Computerized axial tomography cat scan.
- Selected renal arteriography.
- Bone scan.
Homeopathicy treatment symptoms/sigs, hx base medicin apply.
Crotalus horridus 6, other medicine.
Sildenafil (Viagra), whose function is to inhibit a substance called Phosphodiestarase-5 or PDE5 - was initially used only for the treatment of angina pectoris (a cardiovascular problem) and pulmonary hypertension. Incidentally, it was discovered that it could help the issue of erectile dysfunction too, and thus became hugely popular in the late 1990s. The little blue pill, as it was called, ruled more than 50% of the sexual dysfunction market for more than 15 years. However, as its popularity and usage increased, so did the scientific information about this drug, and now there is an increased speculation that it could be contributing to skin cancer, specifically melanoma. This is considered as one of the most dangerous forms of skin cancer and so the safety of Viagra sildenafil came into question.
Research has shown that users of Viagra sildenafil are at a higher risk for developing melanoma. There are reports stating that about 45 million men are at an increased risk of developing melanoma due to associated Viagra sildenafil use. The risk of developing melanoma was found to increase in men using ED drugs by 21%. Though there is no conclusive proof as yet that sildenafil is the cause, research is increasingly pointing out its role in melanoma. For example, PDE5 inhibitors (sildenafil, tadalafil, vardenafil) are known to promote melanin synthesis, which may exacerbate melanoma development.
The analysis of biochemical pathways of this correlation suggests that Viagra sildenafil triggers a special biochemical action involving the growth-stimulating cGMP (cyclic guanosine monophosphate (an intracellular signaling molecule) which in turn promotes the growth of malignant melanoma. In normal cases, the enzyme phosphodiesterase type 5 (PDE5) regulates the cGMP preventing any adverse cellular activity. Sildenafil inhibits the production of this enzyme, and potentiates a specific cGMP-related biochemical mechanism (called cGMP-cGKI pathway) , and thereby contributes to malignant melanoma. This has been proven to happen in mice and is yet to be proven in humans.
However, there are also reports which suggest that this does not happen due to Viagra sildenafil per se, but due to greater exposure to sun, which even otherwise increases the chances of skin cancer in general, and melanoma in particular. The countering theories also say that the population in which skin cancer was detected, comprised mostly of high income individuals who spent a significant amount of time holidaying on beaches and are not connected to the extensive use of Viagra per se.
Therefore, though there is a correlation that has been established, there is no definite proof that Viagra sildenafil causes skin cancer. It is however, advisable to use ED drugs after medical consultation. If a patient has a genetic predisposition to develop melanoma, it is advisable to seek medical advice before the use of ED drugs. Occasional use should not be harmful. Also, when going out in the sun, limiting exposure to direct sun and UV protection should be managed too. If you wish to discuss about any specific problem, you can consult a Sexologist.